# SDR 39LA2013010600001

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 30,116 hours, 53,793 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S616562085275
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HELICOPTER DEPARTED, ENROUTE, CREW CHIEF NOTICED THAT HYD FLUID WAS LEAKING FROM THE DRIP PAN UNDER THE TRANSMISSION.  HELICOPTER DIVERTED. HYD LINE WAS FOUND TO HAVE A CRACK.  HYD PRESSURE REMAINED NORMAL ON BOTH HYD SYSTEMS. FABRICATED HYD LINE IAW AC 43.13-1B, CH. 29.  LEAK CHECK COMPLETED, NO LEAKS NOTED.
